MathSciNet Relay Station
MathSciNet bibliographic data
MR1273117 47H10 (45N05 47N20)
Hao, Le Hoan; Schmitt, Klaus Fixed point theorems of Krasnoselʹskiĭ type in locally convex spaces and applications to integral equations. Results Math. 25 (1994), no. 3-4, 290–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement